MathSciNet Relay Station
MathSciNet bibliographic data
MR829649 (87e:60085) 60G57 (60J80)
Dawson, D. A.; Fleischmann, K.; Foley, R. D.; Peletier, L. A. A critical measure-valued branching process with infinite mean. Stochastic Anal. Appl. 4 (1986), no. 2, 117–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement